Sequential estimation of dynamic discrete games: A comment


Pesendorfer, Martin ; Schmidt-Dengler, Philipp



DOI: https://doi.org/10.3982/ECTA7633
URL: http://onlinelibrary.wiley.com/doi/10.3982/ECTA763...
Additional URL: https://www.jstor.org/stable/40664496
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Econometrica : Journal of the Econometric Society
Volume: 78
Issue number: 2
Page range: 833-842
Place of publication: New York [u.a.]
Publishing house: Blackwell Publ. [u.a.]
ISSN: 0012-9682 , 1468-0262
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie u. Behavioral Economics (Schmidt-Dengler 2010-14)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Pesendorfer, Martin ; Schmidt-Dengler, Philipp (2010) Sequential estimation of dynamic discrete games: A comment. Econometrica : Journal of the Econometric Society New York [u.a.] 78 2 833-842 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item